I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2001, VOLUME 7, NUMBER 2, PAGES 465-493
A. E. Pankratiev
View as HTML View as gif image View as LaTeX source
Infinite periodic quotients of non-elementary non-degenerate hyperbolic products of groups are constructed, where the terms "infinite" and "periodic" are treated in a way natural for the products of groups.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: October 31, 2001.